# SDR USAA030193

- Difficulty date: September 10, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED .750 INCH, FUSELAGE JUST ABOVE S24R FORWARD OF FS 727E.  INSTALLED DOUBLR/TRIPLER PER SRM 53-00-01, FIG 229, PROCEDURE V, DETAIL IV.  (M)
